# SDR CA000713009

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 2,843 hours
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: AZS5
- Condition: Failed
- Location: C/B Panel
- Part time: 35,440 hours
- Component: C/B Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS PART OF AN INSPECTION OF THE AIRCRAFT WIRING AND PROTECTON DEVICES, IT WAS FOUND THAT (2) CIRCUIT BRAKER SWITCHES FAILED TO PERFORM THEIR INTENDED FUNCTION. THE BREAKER SWITCHES WERE TESTED AT TWICE THEIR RATED CURRENT FOR A PERIOD OF 3 MINUTES AND THEY WOULD NOT OPEN.  THE SWITCHES APPEAR TO BE NON MIL SPEC.  THE REMAINING CIRCUIT BREAKERS WORKED AS INTENDED.  ALL BREAKER SWITCHES ARE TO BE REPLACED WITH MS 24508-B-X MIL SPEC CIRCUIT BREAKER SWITCHES.   NOTE:  NORMALLY CIRCUIT BREAKERS AND SWITCHES ARE ON CONDITION AND ARE NOT TESTED UNDER THESE CIRCUMSTANCES AS PART OF NORMAL MAINTENANCE PRACTICES.
